Spectral invariants of the Schrödinger operator on a Euclidean torus
Doklady Akademii Nauk, Tome 286 (1986) no. 2, pp. 287-291
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1986_286_2_a6,
author = {S. A. Molchanov and M. V. Novitskii},
title = {Spectral invariants of the {Schr\"odinger} operator on a {Euclidean} torus},
journal = {Doklady Akademii Nauk},
pages = {287--291},
year = {1986},
volume = {286},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1986_286_2_a6/}
}
S. A. Molchanov; M. V. Novitskii. Spectral invariants of the Schrödinger operator on a Euclidean torus. Doklady Akademii Nauk, Tome 286 (1986) no. 2, pp. 287-291. http://geodesic.mathdoc.fr/item/DAN_1986_286_2_a6/